# SDR SWAA2022032334276

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 960-993 RBL 53 WL 208; CREASE BEAM INNER CHORD IS CORRODED. / REMOVED DAMAGE ON CREASE BEAM PASS. CABIN STA 960 - 993 RBL 53 WL 208. IAW B-737 SRM 51-10-02-0G-0. VERIFIED MAT LOSS. ORG. 'T' .080; REMAINING MAT. .065; MAT. LOSS .015'. FOUND TO BE OUT OF LIMITS; IAW B-737 SRM 53-70-15-1A-1 FIG 103 DETAIL D. TOOL 36646 DUE 10/05/20. REMOVED AND REPLACED CREASE BEAM PN 147A8540U8 TO SI 7530246 A TAG WN9746. IAW B-737 SRM 51-40-02-0G-0 AND DRAWING 147A8501 REV:A.
